Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 47, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 3, 2014, 3:49 PM CDT for 5 counties in Missouri. It was in force for 56 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2014, 3:49 PM CDT (20:49 UTC)
- Expired
- Apr 3, 2014, 4:45 PM CDT
- In force
- 56 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Benton County, MO, Cedar County, MO, Hickory County, MO, St. Clair County, MO, Vernon County, MO
The radar
The Springfield radar (KSGF), 96 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 3:50 PM CDT | HAIL 0.88 | Osceola, MO | |
| Apr 3, 4:29 PM CDT | HAIL 1.5 | Lowry City, MO | |
| Apr 3, 4:29 PM CDT | HAIL 1.75 | Lowry City, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 9:33 AM CDT | Tornado Watch | SPC | 7 hr |
| Apr 3, 1:15 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.8 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1727 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 686 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 417 m²/s²
- 0-3 km storm-relative helicity
- 423 m²/s²
- Significant tornado parameter
- 3.5
- Supercell composite
- 15.3
The text
As transmitted, in the capitals the NWS used until 2016.
903
WUUS53 KSGF 032049
SVRSGF
MOC015-039-085-185-217-032145-
/O.NEW.KSGF.SV.W.0047.140403T2049Z-140403T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
349 PM CDT THU APR 3 2014
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN BENTON COUNTY IN CENTRAL MISSOURI...
NORTHERN CEDAR COUNTY IN SOUTHWEST MISSOURI...
WESTERN HICKORY COUNTY IN CENTRAL MISSOURI...
ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI...
NORTHEASTERN VERNON COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 445 PM CDT
* AT 343 PM CDT...A CLUSTER OF STRONG TO SEVERE THUNDERSTORM WAS
LOCATED NEAR EL DORADO SPRINGS NORTHEAST THROUGH THE LOWRY CITY AND
OSCEOLA AREAS. INDIVIDUAL STORMS WERE MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CEDAR SPRINGS...COLLINS...EL DORADO SPRINGS...ELKTON...GERSTER...
HARPER...HARWOOD...ICONIUM...JOHNSON CITY...LOWRY CITY...MONEGAW
SPRINGS...OSCEOLA...PALO PINTO...QUINCY...RACKET...ROSCOE...SCHELL
CITY...TABERVILLE...TIFFIN...VISTA...WARSAW...WEAUBLEAU...WHEATLAND
AND WHITAKERVILLE.
THIS WARNING ALSO INCLUDES TRUMAN LAKE AND TRUMAN STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3782 9337 3783 9363 3782 9363 3780 9418
3799 9418 3804 9407 3806 9406 3821 9380
3821 9357 3822 9356 3821 9353 3838 9352
3849 9334
TIME...MOT...LOC 2048Z 237DEG 34KT 3797 9398
HAIL...1.25IN
WIND...60MPH
$$
DSA2 follow-up statements
514
WWUS53 KSGF 032114
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
414 PM CDT THU APR 3 2014
MOC217-032122-
/O.CAN.KSGF.SV.W.0047.000000T0000Z-140403T2145Z/
VERNON MO-
414 PM CDT THU APR 3 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN VERNON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON FOR
SOUTHWESTERN MISSOURI.
LAT...LON 3782 9337 3783 9363 3782 9363 3781 9406
3799 9405 3804 9406 3806 9405 3821 9380
3821 9357 3822 9356 3821 9353 3838 9352
3849 9334
TIME...MOT...LOC 2112Z 237DEG 34KT 3809 9374
$$
MOC015-039-085-185-032145-
/O.CON.KSGF.SV.W.0047.000000T0000Z-140403T2145Z/
BENTON MO-CEDAR MO-HICKORY MO-ST. CLAIR MO-
414 PM CDT THU APR 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ST. CLAIR...
WESTERN HICKORY...NORTHERN CEDAR AND WESTERN BENTON COUNTIES UNTIL
445 PM CDT...
AT 411 PM CDT...A CLUSTER OF SEVERE THUNDERSTORM WAS LOCATED FROM 5
MILES NORTH OF ELDORADO SPRINGS TO NEAR OSCEOLA AND LOWRY CITY.
INDIVIDUAL STORMS WERE MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CEDAR SPRINGS...COLLINS...EL DORADO SPRINGS...ELKTON...GERSTER...
HARPER...ICONIUM...JOHNSON CITY...LOWRY CITY...MONEGAW SPRINGS...
OSCEOLA...PALO PINTO...QUINCY...RACKET...ROSCOE...TABERVILLE...
TIFFIN...VISTA...WARSAW...WEAUBLEAU...WHEATLAND AND WHITAKERVILLE.
THIS WARNING ALSO INCLUDES POMME DE TERRE LAKE...TRUMAN LAKE AND
TRUMAN STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON FOR
SOUTHWESTERN MISSOURI.
LAT...LON 3782 9337 3783 9363 3782 9363 3781 9406
3799 9405 3804 9406 3806 9405 3821 9380
3821 9357 3822 9356 3821 9353 3838 9352
3849 9334
TIME...MOT...LOC 2112Z 237DEG 34KT 3809 9374
HAIL...1.25IN
WIND...60MPH
$$044
WWUS53 KSGF 032133
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
433 PM CDT THU APR 3 2014
MOC039-085-032141-
/O.CAN.KSGF.SV.W.0047.000000T0000Z-140403T2145Z/
CEDAR MO-HICKORY MO-
433 PM CDT THU APR 3 2014
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN HICKORY AND NORTHERN
CEDAR COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED INTO BENTON COUNTY
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON FOR
SOUTHWESTERN MISSOURI.
LAT...LON 3849 9334 3807 9348 3807 9350 3800 9351
3799 9393 3821 9381 3821 9357 3822 9356
3821 9353 3838 9352
TIME...MOT...LOC 2131Z 237DEG 34KT 3819 9355
$$
MOC015-185-032145-
/O.CON.KSGF.SV.W.0047.000000T0000Z-140403T2145Z/
BENTON MO-ST. CLAIR MO-
433 PM CDT THU APR 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN ST.
CLAIR AND WESTERN BENTON COUNTIES UNTIL 445 PM CDT...
AT 429 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES EAST OF
LOWRY CITY...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS REPORTED GOLFBALL SIZE HAIL AT
LOWRY CITY.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HARPER...ICONIUM...LOWRY CITY...MONEGAW SPRINGS...OSCEOLA...PALO
PINTO AND RACKET.
THIS WARNING ALSO INCLUDES TRUMAN LAKE AND TRUMAN STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON FOR
SOUTHWESTERN MISSOURI.
LAT...LON 3849 9334 3807 9348 3807 9350 3800 9351
3799 9393 3821 9381 3821 9357 3822 9356
3821 9353 3838 9352
TIME...MOT...LOC 2131Z 237DEG 34KT 3819 9355
HAIL...1.75IN
WIND...60MPH
$$
RUNNELSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 2:37 PM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Apr 3, 2:37 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 237 PM CDT Thu Apr 3 2014 ...Episode of Severe Thunderstorms to Continue this Afternoon and Evening... .MESOSCALE DISCUSSION... Issued at 240 PM CDT THU APR 3 2014 The storms that developed this morning continue to track northeast into central Missouri this afternoon. Instability and shear remain high enough that supercells are occurring. The main risk with this activity will be hail to the size of golf balls, with a limited tornado risk. These storms will continue to pose a severe risk through the afternoon hours and will push north of the area by late this afternoon. A dry line is pushing into extreme southeastern Kansas and eastern Oklahoma this afternoon and storms are starting to develop along this boundary. MLCAPE values of greater than 2000 J/kg and deep layer shear will support these storms becoming supercells. Steep mid level lapse rates will support a large hail risk with hail to the size of tennis balls possible. Currently, surface winds are veered and low level shear weak, but with strong low level CAPE values there is still a tornado risk level. There are questions on if the low level shear can increase late this afternoon into this evening. With surface winds veering, will limit low level shear. If surface winds can back, then this will increase the tornado potential. Clouds are thinning quickly behind the current convection over central Missouri and temperatures are warming into the 70s as dewpoints increase into the middle 60s. Feeling that there will be enough recovery ahead of the cold front for additional severe risk across the eastern Ozarks. The cold front will begin to increase its movement to the east this afternoon and the storms are expected to form into a line near the highway 65 corridor or east this evening, then sweep off to the east through the rest of the evening. Winds in excess of 70 mph and embedded tornadoes will be possible within any line or line segments this evening. This activity will end from west to east this evening exiting the area around midnight. && .SHORT TERM...(This Evening through Tonight) Issued at 240 PM CDT THU APR 3 2014 A cold front is pushing into the area. An area of convection that developed this morning is pushing across central Missouri this afternoon and will push out of the area by the late afternoon hours. The cold front is pushing into the western portions of the forecast area and additional storms are starting to develop across extreme southeastern Kansas into eastern Oklahoma. The atmosphere is becoming unstable ahead of the front and deep layer shear will support supercells. These storms will track east across the area and form into a line of storms near the Highway 65 corridor and will then sweep through the rest of the area and exit to the west near midnight. Please refer to the Mesoscale discussion above for more details on the severe potential this afternoon and evening. Surface high pressure and a cooler airmass will begin to build into the region. .LONG TERM...(Friday Night through Thursday) Issued at 240 PM CDT THU APR 3 2014 Cooler conditions will spread into the area behind this system Friday into the weekend. Lows will likely drop to near the freezing mark Friday night into Saturday. A couple of upper level disturbances will track through the area late this weekend into the middle of next week which will bring some chances for light rain and keep the cool conditions in place across the region. && .AVIATION...(For the 18Z TAFS through 18Z Friday Afternoon) Issued at 1234 PM CDT THU APR 3 2014 Windy conditions exist out ahead of the approaching cold front. Strong to occasionally severe thunderstorms have developed over the past couple of hours in the warm sector. Conditions are generally VFR falling to MVFR near the thunderstorms. These conditions will continue through the afternoon into the evening with the approach of the cold front. Stronger storms could produce large hail and winds in excess of 50 kts. Front is expected to move through the aerodromes after 02z. As the front passes...winds will veer to a west to northwest direction and diminish slightly. In addition...expect MVFR ceilings between 06-14z. After 14z...ceilings should improve to VFR with winds increasing and becoming gusty from the northwest. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && MESOSCALE...Wise SHORT TERM...Wise LONG TERM...Wise AVIATION...Gaede
Hazardous weather outlook, Apr 3, 2:12 PM CDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 212 PM CDT THU APR 3 2014 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-041915- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 212 PM CDT THU APR 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED TORNADO RISK. SIGNIFICANT HAIL RISK. SIGNIFICANT THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. LIMITED NON THUNDERSTORM WIND RISK. DISCUSSION... SOUTHERLY NON-THUNDERSTORM WIND GUSTS TO AROUND 30 MPH ARE EXPECTED TO CONTINUE THIS AFTERNOON AHEAD OF A COLD FRONT. THUNDERSTORMS CONTINUE TO DEVELOP AND PUSH NORTH ACROSS AREAS NORTH OF INTERSTATE 44 AND EAST OF HIGHWAY 65. THIS ACTIVITY WILL CONTINUE TO TRACK NORTHEAST ACROSS CENTRAL MISSOURI PUSHING OUT OF THE AREA LATE THIS AFTERNOON. THESE STORMS WILL CONTAIN A THREAT FOR HAIL TO THE SIZE OF GOLF BALLS...DAMAGING WINDS...AND A LIMITED RISK FOR TORNADOES. SCATTERED SUPERCELL THUNDERSTORMS ARE THEN EXPECTED TO DEVELOP BY MID AFTERNOON HOURS ALONG A COLD FRONT AND DRY LINE ACROSS FAR EASTERN KANSAS AND OKLAHOMA. THESE STORMS WILL THEN TRACK INTO WESTERN MISSOURI LATE THIS AFTERNOON AND EARLY THIS EVENING. THESE STORMS WILL CONTAIN A THREAT FOR HAIL TO THE SIZE OF TENNIS BALLS...WIND DAMAGE...AND A FEW TORNADOES. INDICATIONS ARE THAT THE THREAT FOR TORNADOES MAY THEN INCREASE FROM LATE THIS AFTERNOON INTO EARLY THIS EVENING ALONG AND WEST OF THE HIGHWAY 65 CORRIDOR AS LOW LEVEL WIND SHEAR INCREASES. THIS MAY INCLUDE THE POTENTIAL FOR LONGER TRACK TORNADOES. FROM EARLY TO MID EVENING...STORMS ARE THEN EXPECTED TO START CONGEALING INTO A LINE OR BROKEN LINE. THIS TRANSITION IS EXPECTED TO OCCUR ALONG OR JUST TO THE EAST OF THE HIGHWAY 65 CORRIDOR. ONCE THIS OCCURS...THE THREAT FOR DAMAGING STRAIGHT LINE WINDS OVER 70 MPH WILL INCREASE. THE THREAT FOR EMBEDDED TORNADOES WITHIN ANY LINE SURGES OR BOWS WILL ALSO CONTINUE AS THIS LINE TRACKS ACROSS THE CENTRAL AND EASTERN OZARKS. THIS LINE OF STORMS IS EXPECTED TO CLEAR THE EASTERN MISSOURI OZARKS BY MIDNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. BEHIND THIS STORM SYSTEM...BRISK AND GUSTY WEST NORTHWEST WINDS ARE EXPECTED FOR FRIDAY WHICH WILL LEAD TO ELEVATED FIRE WEATHER CONDITIONS...ESPECIALLY IN AREAS THAT HAVE NOT RECEIVED AS MUCH RAINFALL OVER THE PAST 48 HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WFO SGF
In the hours before
Local storm report, Apr 3, 2:54 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
254 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 PM HAIL 4 E NEVADA 37.84N 94.28W
04/03/2014 M0.88 INCH VERNON MO PUBLIC
OBSERVED ON HIGHWAY 54.
&&
JCOLUCCILocal storm report, Apr 3, 3:09 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
309 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM HAIL 5 E COLUMBUS 37.17N 94.75W
04/03/2014 M1.00 INCH CHEROKEE KS EMERGENCY MNGR
&&
MTERRYSpecial weather statement, Apr 3, 3:12 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
312 PM CDT THU APR 3 2014
MOZ077-032045-
BARTON MO-
312 PM CDT THU APR 3 2014
...SIGNIFICANT WEATHER ADVISORY FOR BARTON COUNTY UNTIL 345 PM CDT...
...A WARNING MAY BE REQUIRED IF THIS STORM CONTINUES TO STRENGTHEN...
AT 310 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES EAST OF MINDENMINES...OR 9 MILES EAST OF
FRONTENAC...MOVING NORTHEAST AT 45 MPH. NICKEL SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE IANTHA...IRWIN...LAMAR HEIGHTS...LAMAR...
LIBERAL...MILFORD...MINDENMINES...NASHVILLE AND OAKTON.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE PRAIRIE
STATE PARK.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3753 9461 3765 9429 3764 9408 3750 9408
3749 9409 3736 9454 3736 9457 3744 9462
TIME...MOT...LOC 2012Z 247DEG 40KT 3747 9450
RUNNELSLocal storm report, Apr 3, 3:23 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
323 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM HAIL ASBURY 37.27N 94.61W
04/03/2014 M1.00 INCH JASPER MO TRAINED SPOTTER
&&
JCOLUCCILocal storm report, Apr 3, 3:34 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
334 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0331 PM TSTM WND GST ROSCOE 37.97N 93.81W
04/03/2014 M60 MPH ST. CLAIR MO PUBLIC
TREE LIMBS ON ROAD.
&&
MTERRYLocal storm report, Apr 3, 3:38 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
338 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM HAIL JOPLIN 37.08N 94.51W
04/03/2014 M0.75 INCH JASPER MO PUBLIC
&&
MTERRYThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 4:03 AM CDT | Areal Flood Advisory | SGF | Benton, Morgan, St. Clair | 6 hr |
| Apr 3, 4:51 AM CDT | Flash Flood Warning | SGF | Benton, Miller, Morgan | 5 hr |
| Apr 3, 8:34 AM CDT | Special Weather Statement | SGF | Morgan | 26 min |
| Apr 3, 9:47 AM CDT | Special Weather Statement | SGF | Barry, Stone | 28 min |
| Apr 3, 9:55 AM CDT | Areal Flood Warning | SGF | Benton, Miller, Morgan | 8 hr |
| Apr 3, 9:55 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Stone, Taney | 50 min |
| Apr 3, 10:42 AM CDT | Special Weather Statement | SGF | Christian | 33 min |
| Apr 3, 10:43 AM CDT | Special Weather Statement | SGF | Stone | 32 min |
| Apr 3, 10:47 AM CDT | Special Weather Statement | SGF | Taney | 28 min |
| Apr 3, 10:54 AM CDT | Severe Thunderstorm Warning | SGF | Ozark, Stone, Taney | 51 min |
| Apr 3, 10:55 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Polk | 35 min |
| Apr 3, 10:55 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Webster, Wright | 50 min |
| Apr 3, 11:13 AM CDT | Special Weather Statement | SGF | Cedar | 32 min |
| Apr 3, 11:27 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Polk | 48 min |
| Apr 3, 11:38 AM CDT | Severe Thunderstorm Warning | SGF | Cedar | 52 min |
| Apr 3, 11:40 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark, Texas | 50 min |
| Apr 3, 11:47 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 43 min |
| Apr 3, 11:50 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Texas, Wright | 40 min |
| Apr 3, 12:08 PM CDT | Tornado Warning | SGF | Hickory, Polk | 37 min |
| Apr 3, 12:17 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede, Polk | 43 min |
| Apr 3, 12:32 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 43 min |
| Apr 3, 12:35 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 40 min |
| Apr 3, 12:40 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade | 50 min |
| Apr 3, 12:46 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Maries, Miller, Phelps, Pulaski | 44 min |
| Apr 3, 12:53 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede, Miller | 52 min |
| Apr 3, 1:08 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dallas, Hickory, Polk | 52 min |
| Apr 3, 1:10 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 50 min |
| Apr 3, 1:21 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory | 39 min |
| Apr 3, 1:21 PM CDT | Tornado Warning | SGF | Dallas, Hickory, Polk | 24 min |
| Apr 3, 1:35 PM CDT | Flash Flood Warning | SGF | Phelps, Pulaski | 6 hr |
| Apr 3, 1:46 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Morgan | 44 min |
| Apr 3, 1:47 PM CDT | Tornado Warning | SGF | Camden, Dallas, Hickory | 28 min |
| Apr 3, 1:49 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 41 min |
| Apr 3, 2:13 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 47 min |
| Apr 3, 2:30 PM CDT | Severe Thunderstorm Warning | SGF | Benton, St. Clair | 45 min |
| Apr 3, 2:58 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 47 min |
| Apr 3, 2:59 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 31 min |
| Apr 3, 3:12 PM CDT | Special Weather Statement | SGF | Barton | 33 min |
| Apr 3, 3:28 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 47 min |
| Apr 3, 3:33 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Vernon | 42 min |
| Apr 3, 4:01 PM CDT | Flash Flood Warning | SGF | Benton, Miller, Morgan | 6 hr |
| Apr 3, 4:10 PM CDT | Tornado Warning | SGF | Benton, Hickory | 35 min |
| Apr 3, 4:32 PM CDT | Tornado Warning | SGF | Benton, Camden, Miller, Morgan | 28 min |
| Apr 3, 4:46 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 44 min |
| Apr 3, 5:00 PM CDT | Tornado Warning | SGF | Camden, Miller, Morgan | 30 min |
| Apr 3, 5:12 PM CDT | Flash Flood Warning | SGF | St. Clair | 4 hr |
| Apr 3, 5:12 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 48 min |
| Apr 3, 5:30 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 45 min |
| Apr 3, 5:31 PM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald, Stone | 44 min |
| Apr 3, 5:47 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 43 min |
| Apr 3, 6:10 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 50 min |
| Apr 3, 6:12 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 48 min |
| Apr 3, 6:32 PM CDT | Special Weather Statement | SGF | Maries | 28 min |
| Apr 3, 6:35 PM CDT | Special Weather Statement | SGF | Webster | 25 min |
| Apr 3, 6:37 PM CDT | Special Weather Statement | SGF | Laclede | 38 min |
| Apr 3, 6:45 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 45 min |
| Apr 3, 6:46 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 29 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.